Pascal and Francis Bibliographic Databases

Help

Permanent link : http://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&idt=PASCAL82X0106364

Export

Selection :

CONSTRAINED STOCHASTIC CONTROLLABILITY OF INFINITE-DIMENSIONAL LINEAR SYSTEMS

Author
CHAN WL; LAU CK
CHINESE UNIV. HONG KONG, SCI. CENT./HONG KONG/HKG
Source
J. MATH. ANAL. APPL.; ISSN 0022-247X; USA; DA. 1982; VOL. 85; NO 1; PP. 46-78; BIBL. 7 REF.
Document type
Article
Language
English
Keyword (fr)
SYSTEME LINEAIRE GOUVERNABILITE SYSTEME DIMENSION INFINIE AUTOMATIQUE MATHEMATIQUES APPLIQUEES
Keyword (en)
OPTIMUM CONTROL NECESSARY AND SUFFICIENT CONDITION CONTROL THEORY APPLIED MATHEMATICS
Keyword (es)
AUTOMATICA MATEMATICAS APPLICADAS
Classification
Pascal
001 Exact sciences and technology / 001A Sciences and techniques of general use / 001A02 Mathematics

Discipline
Mathematics
Origin
Inist-CNRS
Database
PASCAL
INIST identifier
PASCAL82X0106364

Sauf mention contraire ci-dessus, le contenu de cette notice bibliographique peut être utilisé dans le cadre d’une licence CC BY 4.0 Inist-CNRS / Unless otherwise stated above, the content of this bibliographic record may be used under a CC BY 4.0 licence by Inist-CNRS / A menos que se haya señalado antes, el contenido de este registro bibliográfico puede ser utilizado al amparo de una licencia CC BY 4.0 Inist-CNRS

Searching the Web